| Model Number |
RA002-4545SLR70 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation.Root cause is unable to be determined at this time.
Event or Problem Description
Information was received that the rod was malfunctioning.As per the surgeon, the pin/magnet interface is compromised.There was no patient injury reported.The plan is for the patient to be fused as soon as possible.